# SDR AALA2020060429019

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- Engine: Iae V2524A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION AFT ENGINE MOUNT INNER PIN UPPER POSITION INBOARD SIDE ON ENGINE 1.  REPLACED AFT ENGINE MOUNT INNER PIN PER CMM 71-22-11.
